Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ \aleph \sb{0}$-categorical distributive lattices of finite breadth


Author: James H. Schmerl
Journal: Proc. Amer. Math. Soc. 87 (1983), 707-713
MSC: Primary 03C35; Secondary 03C15, 03C65, 06D05
MathSciNet review: 687647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every $ {\aleph _0}$-categorical distributive lattice of finite breadth has a finitely axiomatizable theory. This result extends the analogous result for partially ordered sets of finite width.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C35, 03C15, 03C65, 06D05

Retrieve articles in all journals with MSC: 03C35, 03C15, 03C65, 06D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0687647-2
PII: S 0002-9939(1983)0687647-2
Keywords: $ {\aleph _0}$-categoricity, distributive lattice, finite axiomatizability
Article copyright: © Copyright 1983 American Mathematical Society